South Carolina, 2015Tornado and Damaging Winds in South Carolina, April 19, 2015
April 19, 2015 · NWS ILM · 6 events in 1 county or zone
A long-lived and organized line of thunderstorms moved into the area from the west during the late afternoon and evening. Thunderstorms were able to develop and blossom in the warm and increasingly unstable sector ahead of a cold front.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $56,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A long-lived and organized line of thunderstorms moved into the area from the west during the late afternoon and evening. Thunderstorms were able to develop and blossom in the warm and increasingly unstable sector ahead of a cold front. Shear values were also notably high.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Apr 19, 5:22 PM EST, 12 minutes earlier.
Area forecast discussion, Apr 19, 5:22 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
622 PM EDT SUN APR 19 2015
.SYNOPSIS...
A FRONTAL SYSTEM WILL BRING SHOWERS AND A FEW THUNDERSTORMS
THROUGH MONDAY. A FEW STORMS MAY BE STRONG TO SEVERE. DRY AND
SEASONABLE HIGH PRESSURE WILL BUILD INTO THE AREA TUESDAY AND
WEDNESDAY. WARMER TEMPERATURES ARE EXPECTED THURSDAY AHEAD OF
THE NEXT COLD FRONT. MUCH COOLER TEMPERATURES ARE POSSIBLE
LATE WEEK AND INTO NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS OF 555 PM SUNDAY...TORNADO WATCH NUMBER 82 THRU 11 PM REMAINS
IN EFFECT FOR THE ILM SC CWA...PLUS ROBESON COUNTY OF THE ILM NC
CWA.
BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS IS ON THE WESTERN
DOORSTEPS OF THE ILM CWA AT THE MOMENT. POPS HAVE BEEN RE-ADJUSTED
THRUOUT THIS EVENING TO TAKE INTO ACCOUNT OF THE TIMING AND
PROGRESSION OF THIS LINE AS IT TRAVERSES THE ILM CWA. AT THIS
POINT...THE CUMULATIVE THINKING IS THAT THE CONVECTION WILL WEAKEN
TO BELOW SEVERE LIMITS BY THE TIME IT PROGRESSES ACROSS THE ILM NC
COUNTIES LATER THIS EVENING AND OVERNIGHT AND THEREFORE A WATCH IS
WAS NOT PLANNED AT THIS TIME.
PREVIOUS........................................................
AS OF 315 PM SUNDAY...AS LIGHT STRATIFORM RAINFALL PULLS NE AWAY
FROM THE REGION THIS AFTERNOON...A MORE ORGANIZED BAND OF SHOWERS
AND TSTMS WILL MOVE INTO NE SC 6 PM - 7 PM...AND INTO SE NC IN THE
MIDDLE AND LATE EVENING. THIS IS APT TO BRING SIGNIFICANTLY MORE
RAINFALL AMOUNTS TO THE AREA TONIGHT. SATELLITE DERIVED SENSORS OF
PRECIPITABLE WATERS SHOW A LARGE SWATH OF 46MM/1.81 INCH PWATS
MOVING INTO THE AREA THAT WILL HELP FUEL THE CONVECTION. SEVERAL
ISOLATED OR DISCREET CELLS MAY ALSO FIRE AHEAD OF THE ORGANIZED
RAIN AREA AFTER THE STRATIFORM RAIN HAS CLEARED. SEVERAL RECENT
NEAR TERM MODELS SHOWS THE BULK OF RAINFALL MOVING NE OF SE NC
AFTER 5Z/1AM. THE ORGANIZED NATURE OF THIS FEATURE IF HELD INTACT
WILL INTRODUCE A SLIGHT CHANCE OF WIND DAMAGE OR HAIL TONIGHT.
MINIMUMS TONIGHT WILL NOT FALL MUCH BELOW THE MIDDLE 60S EVEN IN
RAIN COOLED LOCATIONS AS DEWPOINTS REMAIN ELEVATED.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
AS OF 300 PM SUNDAY...THE CWA WILL BE IN A RATHER WARM AND BLUSTERY
SOUTHWEST FLOW AT THE BEGINNING OF THE PERIOD...IN BETWEEN A
DEPARTING WARM FRONT TO THE NORTHEAST AND A COLD FRONT ACROSS THE
TENNESSEE VALLEY. THIS FRONT MOVES STEADILY ACROSS THE SOUTHEAST
DURING THE DAY AND SHOULD BE JUST ACROSS OUR WESTERN COUNTIES BY
0000 UTC TUESDAY. SEVERE PARAMETERS STILL LOOK CONDUCIVE FOR AN
EVENT WITH ADEQUATE INSTABILITY AND SHEAR. HOWEVER HIGH
RESOLUTION GUIDANCE IS SHOWING A LACK OF ACTIVITY WITH THE FRONT.
THE MET HAS SIX HOUR POPS IN THE SINGLE DIGITS FOR THE 18-00 UTC
TIME FRAME IN LBT AND ILM. THE GFS REMAINS MORE BULLISH WITH
SCATTERED ACTIVITY AHEAD OF A CONVECTIVE LINE. WILL MAINTAIN THE
CHANCE POPS AND FINE TUNE FOR THE TIMING FOR LATE AFTERNOON INTO
THE EVENING. SPC MAINTAINS THE SLIGHT RISK FOR THE AREA CITING THE
UNCERTAINTY. BEYOND THIS HIGH PRESSURE BUILDS IN FOR A NICE
TUESDAY AND PEACEFUL WEDNESDAY MORNING.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 300 PM SUNDAY...HIGH PRESSURE BOTH MOVES OFFSHORE AND WEAKENS
CONSIDERABLY. PAIR THIS WITH ZONAL MID FLOW AND THE AFTERNOON SHOULD
BE SEASONABLE AND RAIN-FREE WITH A FAIR AMOUNT OF SUNSHINE. THE
APPROACH OF A COLD FRONT WILL YIELD A SMALL RISE IN POPS ON THURSDAY
OR POSSIBLY EVEN WEDNESDAY NIGHT. THIS SLOW MOVING BOUNDARY MOVES
THROUGH ON THURSDAY BUT WILL HAVE TO DEAL WITH MIDLEVEL DOWNSLOPING
PREVENTING DEEP MOISTURE. THE FRONT STALLS SOUTH OF THE REGION
POSSIBLY CLOSE ENOUGH FOR THE MAINTENANCE OF LOW END POPS. SOME
DEEPER MOISTURE AND MORE MEANINGFUL RAIN CHANCES MAY MATERIALIZE
OVER THE WEEKEND AS THE FRONT REMAINS TO OUR SOUTH BUT SOME WEAK MID
LEVEL IMPULSES WORK TO PROVIDE LIFT ATOP SOME LOW LEVEL ISENTROPIC
UPGLIDE.
&&
.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
AS OF 18Z...SOME CONVECTION IS TRYING TO MOVE ONSHORE NEAR
ILM...OTHERWISE THE COASTAL TERMINALS MAY NOT SEE TOO MUCH ACTION
INITIALLY. MAINLY A EAST SOUTHEAST WIND THIS AFTERNOON. THIS
EVENING...THE HRRR IS STAYING FAIRLY CONSISTENT IN BRINGING IN AN
ORGANIZED LINE OF OF CONVECTION TO THE INLAND TERMINALS AROUND 23Z.
WILL LEAN HEAVILY ON THIS MODEL THROUGH THE EVENING HOURS. AFTER THE
CONVECTION MOVES THROUGH...EXPECT IFR CEILING THROUGH THE OVERNIGHT
HOURS...WITH SOME LIGHT FOG. MONDAY...IMPROVING CEILINGS AS THE DAY
WEARS ON WITH A GUSTY SOUTHWEST WIND. CONVECTION IS EXPECTED TO FIRE
AFTER THE END OF THE FORECAST PERIOD.
EXTENDED OUTLOOK...A COLD FRONT WILL PUSH THROUGH THE AREA MONDAY
NIGHT WITH SHOWERS POSSIBLE FOLLOWED BY MAINLY VFR CONDITIONS
TUESDAY AND WEDNESDAY. POSSIBLE SHOWERS THURSDAY AND FRIDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 555 PM SUNDAY...TOR WATCH 82 AFFECTS THE ILM SC WATERS THRU
11 PM. THE MARINE BOUNDARY LAYER OVER THE COOLER SHELF WATERS
WILL ACT TO WEAKEN CONVECTION AS IT REACHES AND MOVES ACROSS ALL
WATERS DURING THIS EVENING. THE STRONGER STORMS THIS EVENING THAT
AFFECT THE ILM SC WATERS COULD PRODUCE SMW CRITERIA BRIEF GALE
FORCE WIND GUSTS OR WATERSPOUTS. OTHERWISE...THE MAJORITY OF THE
CONVECTION WILL PRODUCE MWS CRITERIA WINDS AND LIGHTNING.
PREVIOUS........................................................
AS OF 315 PM SUNDAY...SEAS SLOWLY ON THE RISE IN THE MODERATE
ONSHORE WIND FLOW AND 3-5 FOOT SEAS EXPECTED OVERNIGHT. SEVERAL
TSTMS ARRIVING FROM THE SW TONIGHT MAY PRODUCE LOCALLY HIGHER WINDS
AND SEAS...AND SEVERAL SPECIAL MARINE WARNINGS MAY BE NEEDED FOR
TONIGHT WITH CLOUD TO SEA LIGHTNING POSING AN ADDITIONAL HAZARD.
WINDS WILL VEER TO S AND SW OVERNIGHT WHICH WILL HELP TO LIMIT WAVE
GROWTH AND A SMALL CRAFT ADVISORY IS NOT PLANNED ALTHOUGH AN
EXERCISE CAUTION STATEMENT COULD BE NEEDED.
SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 300 PM SUNDAY...A SOUTHWEST FLOW OF 10-15 KNOTS INITIALLY WILL
INCREASE TO 15-20 BY THE END OF THE DAY MONDAY AS A FRONT MOVES
CLOSER FROM THE WEST. THE FRONT FINALLY CROSSES THE WATERS EARLY
TUESDAY MORNING WITH A MODEST WESTERLY FLOW OF 10-15 KNOTS IN ITS
WAKE. SMOOTH SAILING FOR THE REMAINDER OF THE PERIOD WITH WINDS TEN
KNOTS OR LESS FROM THE WEST NORTHWEST AND SEAS OF 2-4 FEET.
LONG TERM /WEDNESDAY THROUGH FRIDAY/...
AS OF 300 PM SUNDAY...WEDNESDAY BRINGS NEARLY MINIMAL WIND AND SEAS
DUE TO HIGH PRESSURE MOVING OVERHEAD. WINDS THOUGH LIGHT WILL VEER
CONSIDERABLY AS THE DAY PROGRESSES UNTIL A S TO SW FLOW BECOMES
PREDOMINANT LATE IN THE DAY OR AT NIGHT. MORE VEERING IS SLATED FOR
THURSDAY AS A COLD FRONT APPROACHES AND VERY SLOWLY CROSSES THE
WATERS. WITH THIS FRONT STALLING NEARBY TO OUR SOUTH ON FRIDAY A
LIGHT NORTHERLY FLOW WILL BE MAINTAINED.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.
&&
SYNOPSIS...SHK
NEAR TERM...DCH/MJC
SHORT TERM...SHK
LONG TERM...MBB
AVIATION...MJC/SHK/DL
Hazardous weather outlook, Apr 19, 4:25 PM EST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
525 PM EDT SUN APR 19 2015
NCZ096-099-105-107-109-202130-
BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK-
525 PM EDT SUN APR 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA DURING THIS
EVENING. AN ISOLATED STRONG TO POSSIBLY SEVERE THUNDERSTORM
REMAINS POSSIBLE.
HEAVY RAINFALL FROM THE STRONGER STORMS MAY TEMPORARILY PRODUCE
LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ087-SCZ017-023-024-032-033-039-053>056-202130-
ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-
INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN-
525 PM EDT SUN APR 19 2015
...TORNADO WATCH 82 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ110-202130-
COASTAL BRUNSWICK-
525 PM EDT SUN APR 19 2015
...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA DURING THIS
EVENING. AN ISOLATED STRONG TO POSSIBLY SEVERE THUNDERSTORM
REMAINS POSSIBLE.
HEAVY RAINFALL FROM THE STRONGER STORMS MAY TEMPORARILY PRODUCE
LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK OF RIP CURRENTS.
ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ250-252-202130-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
525 PM EDT SUN APR 19 2015
...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH MONDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT EXERCISE CAUTION.
SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA WATERS THIS
EVENING. A FEW OF THESE STORMS COULD BECOME STRONG ENOUGH TO
PRODUCE GALE FORCE WIND GUSTS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT EXERCISE CAUTION.
ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY.
SMALL CRAFT ADVISORY CONDITIONS POSSIBLE MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ106-108-202130-
COASTAL PENDER-COASTAL NEW HANOVER-
525 PM EDT SUN APR 19 2015
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK OF RIP CURRENTS.
SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA MAINLY DURING
THIS EVENING. AN ISOLATED STRONG TO SEVERE THUNDERSTORM REMAINS
POSSIBLE.
HEAVY RAINFALL FROM THE STRONGER STORMS MAY TEMPORARILY PRODUCE
LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK OF RIP CURRENTS.
ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ254-256-202130-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
525 PM EDT SUN APR 19 2015
...TORNADO WATCH 82 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH MONDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
SMALL CRAFT EXERCISE CAUTION.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT EXERCISE CAUTION.
ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
11
Tornado, Darlington
- When
- April 19, 5:34 PM EST to 5:35 PM EST
- Where
- Darlington County, 0.42 mi NNE of Enoch Xrds to 0.88 mi NNE of Enoch Xrds
- Rating
- EF0
- Path length
- 0.46 mi
- Path width
- 75 yd
- Property damage
- $32,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.136, -80.117
A National Weather Service Storm Survey team found evidence of an EF-0 tornado with winds to 75 mph. Two chicken houses were damaged and one other was partially destroyed off of U.S. Highway 401 near the intersection of Lynches River Road. A trailer near U.S. Highway 401 and West Lynches River Road sustained damage to its underpinning. Two disease ridden trees alongside the trailer were snapped. The tornado crossed U.S. Highway 401 knocking down numerous trees. The tornado knocked down more trees which in turn toppled a nearby power pole and power line as it crossed West Lynches Road and lifted. A piece of sheet metal from a chicken house was found 1.75 miles away, in a field off of Hudson Street.
Thunderstorm Wind, Darlington
- When
- April 19, 5:36 PM EST to 5:37 PM EST
- Where
- Darlington County, 1.84 mi W of Lamar
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.172, -80.102
A National Weather Service Storm Survey team observed bent metal cornice and minor tree damage to a residence on Hudson Street.
Thunderstorm Wind, Darlington
- When
- April 19, 5:38 PM EST to 5:39 PM EST
- Where
- Darlington County, 1.04 mi ESE of Vaughans Xrds
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.194, -80.083
A National Weather Service Storm Survey team observed minor roof and shingle damage to a house and shed on Newman Swamp Road. Multiple small trees were also blown over at this location.
Thunderstorm Wind, Darlington
- When
- April 19, 5:40 PM EST to 5:41 PM EST
- Where
- Darlington County, 3.22 mi SE of Oats
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.221, -80.036
A National Weather Service Storm Survey team observed several Leland Cypress trees blown down and two Bradford Pear trees snapped at a residence on Andrews Mill Road.
Thunderstorm Wind, Darlington
- When
- April 19, 5:58 PM EST to 5:59 PM EST
- Where
- Darlington County, 0.04 mi ENE of Darlington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 34.300, -79.869
A tree was reported down in roadway.
Thunderstorm Wind, Darlington
- When
- April 19, 6:11 PM EST to 6:12 PM EST
- Where
- Darlington County, 2.82 mi NNE of Darlington Brnhms Ar
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Public
- Coordinates
- 34.319, -79.916
Trees and power lines were reported down.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Virginia, April 19 to 20, 20151 death · $50,000 · 13 events
- Tornadoes in South Carolina, April 19, 20152 injured · $205,000 · EF2 · 4 events
- Tornadoes and Flash Flooding in Alabama, April 19, 2015$1.2 million · EF1 · 29 events
- Tornadoes and Damaging Winds in Florida, April 19 to 20, 2015$149,000 · EF1 · 52 events
- Tornadoes and Damaging Winds in Georgia, April 19 to 20, 20152 injured · $170,000 · EF1 · 23 events
- Tornado and Hail in Arkansas, April 19, 2015$50,000 · EF1 · 52 events
- Tornado in Georgia, April 19, 2015EF2 · 1 event
- Tornado and Hail in Georgia, April 19 to 20, 2015$102,000 · EF1 · 13 events
- Hail and Damaging Winds in South Carolina, April 19 to 20, 2015$177,000 · 1 in hail · 21 events
- Tornado and Hail in Louisiana, April 19 to 21, 2015$80,000 · EF1 · 8 events
- Hail in Texas, April 19, 2015$75,000 · 3.5 in hail · 31 events
- Hail and Damaging Winds in Tennessee, April 19 to 20, 2015$74,000 · 65 kt wind · 26 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568796, 569067, 569065, 569071, 569085, 569086.